# SDR UIEA200600157

- Difficulty date: July 3, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 31,149 hours, 4,980 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 60B800618
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, GEAR WOULD NOT RETRACT, NO MESSAGES.  QRH ACTIONED, NO IMPROVEMENT.  ATB, SEVERAL ATTEMPT, GEAR LOCK OVRD WOULD NOT MOVE. TRANSFERRED TO DMI PG 81157 DMI M06-065 MEL 32-31-01 CAT "C".  LANDING GEAR SOLENOID INOP.  ALL LG GRD TEST OK AS PER MM 32-31-01 PAGE 451 PSIU AND PRI AND ALT PASS.
